# SDR SWAA2023120719067

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT FWD GALLEY AREA 2023-682290<[01] REPLACED WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT FWD GALLEY AREA AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DRAWING 111A8180 SHEET 27 REV C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT FWD GALLEY AREA AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DRAWING 111A8180 SHEET 27 REV C. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED
